Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bb_bb

Dryness and slight peeling! Help a man out!

Recommended Posts

I started using the regimen alomst a week ago and my face has greatly improved. The only problem is that after a few hours of BP on my face, my skin (around my cheekbones and nose) are slightly peeling, more like stubborn flakes that you need to scratch off. I find it very annoying and am looking for a way to avoid it. I am using mostuizer in the morning and after school and it seems to keep the flakes away for a few hours. I think the problem may lie in me using too much BP. Any experiance with this?

Share this post


Link to post
Share on other sites

It's an issue with the bp being a cream. I am guessing you're using On-The-Spot? A gel works much better, but is hard to find. If you have an HMO pharmacy, see if they have a generic 2.5% bp in a water base (no alcohol!). Otherwise, switching to an alpha hydroxy moisturizer will help, but wait for a week or two to do this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×